# SDR UALA2011112106350

- Difficulty date: November 19, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E BEAM UPPER CHORD LUG BORE DAMAGED AT WBL 235.2.  REPAIRED IAW 747 EN-57-0187.  REPAIR IS AN INTERIM REPAIR AND DVI FOR BEARING INSTALLATION AT WBL 235.20 MUST BE ACP AT 1C INTERVAL, NOT TO EXCEED 24 MONTHS.  THIS CF CAN CLEAR ONCE EC IS CREATED.
